# SDR UIEA2014091900448

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,010 hours, 5,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR WW 3/4 INCH GOUGE ON STRUCTURE JUST FWD ON LT BODY GEAR UPPER DRAG STRUT SPINDLE.  REWORKED GOUGE, ACCOMPLISHED NOT INSPECTIONS & RESTORED FINISH IAW AMM 51-24-11.
